Polynomial solutions of the Schrodinger equation for the generalized Woods-Saxon potential

Berkdemır C., Berkdemir A. , Sever R.

PHYSICAL REVIEW C, vol.72, no.2, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1103/physrevc.72.027001
  • Title of Journal : PHYSICAL REVIEW C


The bound state energy eigenvalues and the corresponding eigenfunctions of the generalized Woods-Saxon potential are obtained by means of Nikiforov-Uvarov (NU) method. Certain bound states of the Schrodinger equation for the potential are calculated analytically and the wave functions are found in terms of the Jacobi polynomials. It is shown that the results are in good agreement with those obtained previously.